# SDR CALA2024112001203

- Difficulty date: November 17, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N17335
- Make and model: Boeing 737-8
- Aircraft serial: 67595
- Aircraft time: 907 hours, 339 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RH EXTERIOR EMERGENCY EXIT LIGHT INOP. RELAMPED AFT RH EXTERIOR EMERGENCY EXIT LIGHT PER AMM 33-51-04. OPS CHECK GOOD.
